# SDR 2006UALA01784

- Difficulty date: September 18, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 42,522 hours, 5,208 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EEL 34 ABC AND 39 HJK ARE INOPERATIVE.  REPLACED LAMP.  OP CHECKS NORMALLY.
